通用头部
Home Page>What's Hot>Best of Hangzhou>Tour Itineraries>A Four Day Itinerary for the Four Jewels of East China
A Four Day Itinerary for the Four Jewels of East China
If time was no worry, we’d all be poets, spending the rest of our days appreciating the unique charms of Hangzhou and Suzhou, drifting along the historical river in Wuzhen, and zipping away to Shanghai whenever we need to inject our idyllic pastimes with the energy of a cosmopolitan global city. Coming back to the reality of the grind for those of us with heavy schedules, it only makes sense to provide a compact itinerary for the avid traveler on a tight schedule who doesn’t want to compromise on the quality of experiences.

Day 1
Hangzhou
15:30 Reach Hangzhou

17:00 Hangzhou Song Dynasty Town Scenic Area

Adjacent to the West Lake, this is the first and largest Song Dynasty cultural theme park in China. The park has collected all kinds of relics of Song cultural heritage and fascinates tourists coming from all over the country and the world.

17:30 Dinner in the scenic area
Dining time: Half an hour

18:00 “Romance of Song Dynasty”
Tour length: 2 hours

Romance of Song Dynasty is a large song and dance drama representing the prosperity of Song Dynasty. It has a reputation of being of one of the most popular theatre performances in the world, and overseas media outlets often cite it as one of the “top three performances in the world”, equal only to the Las Vegas’s O show and France’s “Moulin Rouge”. As soon as you step into the little town, you feel overwhelmed by the strong charm of antiquity and a long, illustrious history.

21:00 Retire for the night at Grand Metropark Hotel Hangzhou or Hangzhou Hai Wai Hai Crown Hotel
Distance: Approximately 8 kilometers
Driving time: 20 minutes
songcheng.jpg
Day 2
Hangzhou → Wuzhen Xizha
07:00 Enjoy the breakfast buffet at the hotel

08:30 Leifeng Pagoda
Tour length: 1 hour

Located at Sunset Hill, south of West Lake, Leifeng Pagoda is one of the legendary "Ten Scenic Spots on West Lake” (西湖十景). It was built in 975 A.D., and has seven floors in total. During sunsets, the mild red glow from the sun makes Leifeng Pagoda cast attractive shadows, forming a beautiful scene referred to as “Leifeng Pagoda in Evening Glow”.

09:30 West Lake
Tour Length: 1.5 hours

Located in western Hangzhou, Zhejiang Province, West Lake is one of the foremost picturesque freshwater lakes in Chinese mainland, and was one of the attractions to be included in the first group of national key scenic spots, widely acknowledged as one of the top ten scenic areas in China. West Lake is the only lake part of China’s cultural heritage to be found on the list of UNESCO World Heritage Sites.

11:15 Partake in a special Hangzhounese treat– the Qianlong Tea Feast
Dining time: 1.25 hours

12:30 West Lake Museum
Tour length: 2 hours
West Lake Museum, facing the West Lake, is the first ever museum in China with a theme of lakes and rivers. With most of the museum facilities located underground, the architecture is perfectly integrated into beautiful nature, highlighting the integrity of the cultural landscape. Here, what fascinates one is not only the pristine natural scenery but a profound cultural connection to it.

14:30 Drive to Wuzhen
Distance: Approximately 80 kilometers
Driving time: 1.5 hours

16:00 Check-in at hotel

16:30 Xizha
Tour length: 1.5 hours

Xizha, located by the Beijing-Hangzhou Grand Canal, is made of twelve islands, and is accessible only by ferry. Here one can find well-preserved architectural delights dating back from Ming and Qing dynasties, slow river channels crisscrossing irregularly and 72 ancient stone bridges shaped in different patterns, presenting a typical Jiangnan-style water village.

18:00 Dine in the scenic area
Dining time: 1 hour

19:00 Night tour of Xizha
Tour length: 2 hours

Touring Xizha at night is a different experience with its own charm. Cruising on the canals on a boat is the ideal way to find oneself mesmerized by the bright reflection of the town’s lights on the water. The magic of exploring during dark is in experiencing the splendidness and longstanding cultural legacy of the area.
leifeng.jpg
Day 3
Wuzhen → Suzhou → Shanghai
07:30 Enjoy the breakfast buffet at the hotel
Dining time: 1 hour

08:30 Drive to Suzhou
Distance: Approximately 80 kilometers
Driving time: 1.5 hours

10:15 Lingering Garden
Tour length: 1 hour

Lingering Garden, built in Ming Dynasty, was originally built as the East Garden of Xu Taishi, an official of central agencies during Ming Dynasty. It is one of the top four gardens in China, equal to Humble Administrator's Garden, Beijing's Summer Palace and Chengde's Mountain Resort.

11:45 Enjoy local Suzhou cuisine
Dining time: 1 hour

13:00 Panmen Gate
Tour length: Approximately one hour

Panmen Gate, built from 514 B.C. onwards and finished in late Yuan Dynasty, is the only water gate to be so well-preserved in Suzhou. In the early summer of 1986, the gate tower was renovated and refreshed. There are two water barriers, three land gates and an outpost.

14:00 Su Hesheng Pearl Museum
Tour length: 1.5 hours

Su Hesheng Pearl Museum, located in Suzhou and facing Hanshan Temple at a distance from a river, covers a large area of more than 6,000 sq m, and it is the only museum in China based on a theme of freshwater pearls. Su Hesheng Pearl Museum enjoyed quite a reputation when it was called Su Hesheng Hall, a time-honored shop of pearls originally built in 1886. The Taihu pearls produced here used to be purchased by the royal family and were much admired by Empress Dowager Cixi.

15:00 Drive to Shanghai
Distance: Approximately 80 kilometers
Driving time: 2 hours

16:30 City God Temple of Shanghai
Tour length: 1 hour

Located in the bustling City God Temple Scenic Area, this is an important Taoist temple in Shanghai City. Built in the period between 1403 and 1424, it boasts a long history of nearly six hundred years.

17:00 Dine in the scenic area
Dining time: Around 40 minutes

18:00 Tour of Huangpu River
Tour length: 2.5 hours

The tour of Huangpu River has always been a traditional tourist activity in Shanghai across tourist groups. Every day, dozens of sightseeing boats set off from “Pujiang Light” wharf, pass through bustling downtown Shanghai, and reach “Sanjiashui” – the entrance of the sea for Huangpu River and Yangtze River.

21:00 Check-in at Crowne Plaza Fudan Shanghai or Radisson Hotel Shanghai Hong Quan
liuyuan.jpg
Day 4
Shanghai and Departure
07:30 Enjoy a breakfast buffet at the hotel
Dining time: 1 hour

09:00 Nanjing Road Pedestrian Street
Tour length: 1 hour

Nanjing Road Pedestrian Street starts from the Middle Xizang Road in the west and ends at Middle Henan Road in the east. On the either end, there is a crimson marble screen showing the inscription of President Jiang Zemin – “南京路步行街(Nanjinglu Pedestrian Street)”. Ambling along the pedestrian street, try not to miss the locations of the top four companies in Shanghai –Shibaiyi Store Food Palace, Yong’an Shopping Mall, Shanghai Fashion Company and Shanghai First Food Chain Development Co., Ltd.

11:00 Dine in the scenic area
Dining time: Half an hour

12:00 Depart for the airport
nanjin.jpg
Leave a message

 

Chilling in the Countryside2017-08-16
Make like a hermit and head to the hills in Hangzhou for some respite from the crazy heat!
jingshan-big.jpg
Seafood Season2017-08-15
After the longest off-season in fishing in recorded history, on August 1st, after three long months, all types of fishing vessels set out to throw the first net to catch this season's fish and started bringing back fresh seafood to our dining tables. To taste the freshest seafood, you should always travel to Zhejiang's coastal areas, but if traveling far is not an option, you can also try the following seafood restaurants which serve the freshest seafood fare in Hangzhou.
seafood-big.jpg
No.188, Fuchun Road, Hangzhou, China
TEL: 86-571-96123
FAX: 86-571-96123
Complain: slw@hz.gov.cn
Consult: slw@hz.gov.cn